MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B1070-060
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event has been estimated.The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat an unspecified artery.A 7x60mm armada 35 balloon dilatation catheter ruptured at 12 atmospheres when inflated.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints related to this event.Based on the limited information provided, the investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified one other incident and/or complaint reported from this lot; however, this complaint was not related to this event.Based on the limited information provided, the investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respect to manufacture, design or labeling.H10 corrected to reflect device analysis performed on returned device.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10075385
Report Number2024168-2020-04427
Device Sequence Number11471950
Product Code LIT
UDI-Device Identifier08717648154799
UDI-Public08717648154799
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberB1070-060
Device Catalogue NumberB1070-060
Device Lot Number90921G2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2020
Initial Date Received by Manufacturer 05/04/2020
Supplement Date Received by Manufacturer07/08/2020
07/29/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date07/24/2020
07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1